Couldn't find what you looking for?

TRY OUR SEARCH!

I can never take it again, not that I will not, but I cannot take the shot ever again. My allergic reaction to the shot put me into the hospital for 8 days. Next time it could kill me. So please do not assume when people say they are never taking the shot again that they just do not want to because they were in some pain. Sometimes, the shot actually causes more harm then it helps.

Reply

Loading...

hi just wondering if your pain ever subsided am three yrs after a tetnus shot and have wasted arms and pain that is excrucating
cally
Reply

Loading...

You sound exactly like me did you find anything out?
Reply

Loading...

What type of symptoms did you have I am 3 months from a bad reaction
Reply

Loading...

Did you get better?
Reply

Loading...

I had the shot 10 days ago and I still have swelling, redness, and pain on my arm. Went to doctor and they were very surprised to see that. He recommended ice and hot packs. I only did ice and it's working.
Reply

Loading...

I got a tetanus shot when I was 10 and my arm got swollen and I got a temperature of 102- felt like I had the flue for two days then it got better. The same thing happened when I got another tetanus shot when I was 22, temp of 102, felt like I had the flu and missed work for a day or two. But got better on the third day.
Reply

Loading...

My Tetanus booster is swollen awful, very red, and hot to the touch. I was on here looking to see if that was ok too. Let me know if you find out something before me and I will do the same
Reply

Loading...

Have had SEVERE reactions to even being tested for the tetanus shot. Pain all over my body within
a few minutes, so bad I was told never to get 'tested' again and to get the human toxin instead. Many medical people do not believe this can happen, and so I now wear a medical ID bracelet.
Reply

Loading...

You should seek compensation from the Vaccine Injury Court. That is what it is there for. get a lawyer!
Reply

Loading...

I got a tetanus shot over two weeks ago and him been super sick with flu like symtoms and throbbing headache!! It’s awful, I’ve even took off time from work.. wouldn’t do it again, it’s scaring me!
Reply

Loading...

I know it’s the shot too, that night after getting it my body starting aching like it never has and the throbbing headache has not gone away since, on top of diarrhea and not being able to work. I would NOT get this st a routine physical like I did. THE nurse assistant told me there was no side effects, my fault for not researching, there are tons of side affects that can last several months!!!
Reply

Loading...

dont beleive the doctors. There is a vaccine compensation fund. You need a vaccine attorney. look up online there are many to choose from. be sure to report this to VAERS
Reply

Loading...

How long did this last? My father is experiencing something similar now
Reply

Loading...